MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH MICROSTREAM CO2 EXTENSION

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH MICROSTREAM CO2 EXTENSION
Model Number M3015A
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A philips response service engineer (rse) spoke to the customer.The customer was advised to perform a electrical safety check.The customer called back and mentioned that a inspection of the complete unit was performed, and no trouble was found.Further relevant information was requested (like if the nurse needed to be treated), but no response was received.The exact cause for the reported issue remains unknown.Although the reported issue could not be confirmed during testing, a malfunction of the device cannot be ruled out.The product remains at the customer site.
 
Event or Problem Description
It was reported that when plugging in a microstream co2 extension module into a intellivue mp30 the nurse got shocked.The device was in use on a patient at the time of the reported issue.Further details about the nurse, such as gender, age, height and weight had not been made available.The nurse got shocked.

Brand Name
MICROSTREAM CO2 EXTENSION
Common Device Name
MICROSTREAM CO2 EXTENSION
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12848271
Report Number9610816-2021-10502
Device Sequence Number4205538
Product Code DSI
UDI-Device Identifier00884838021556
UDI-Public00884838021556
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3015A
Device Catalogue NumberM3015A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown